# SDR CALA2022041801002

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 86,508 hours, 21,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 146N531811
- Condition: Corroded
- Location: Sta 1716 Rbl50
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN DECK PLATE STA 1716 RBL50 HAS CORROSIO N ON WEB, TRANSCRIBED FROM HAECO GSO NRC 9285434 REMOVED CORROSION ON THE AFT DECK PLATE AT STA 1716 RBL50. REMAI INSP QC302 NING THICKNESS FOUND TO BE .027, REMOVED .044, ORIG .071 PER B75 7-200 SRM 53-60-51 FOUND TO BE OUT OF LIMITS. REPAIRED AREA PER 53-60-51-2R-14 WEB SPLICE CUTOUT REPAIR. HAECO GSO MECH V934114
